# SDR UPS08652673

- Difficulty date: July 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY REMOVED FROM CREW ENTRY DOOR HANDLE PANEL.     REINSTALLED EMERGENCY EXIT SIGN AND OPS CHECK NORMAL.
